Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 382094, 12 pages
http://dx.doi.org/10.1155/2012/382094
Research Article

Common Fixed Point Results Using Generalized Altering Distances on Orbitally Complete Ordered Metric Spaces

1Department of Mathematics, Disha Institute of Management and Technology, Satya Vihar, Vidhansabha-Chandrakhuri Marg, Mandir Hasaud, Raipur 492101, India
2Faculty of Mathematics, University of Belgrade, Studentski trg 16, 11000 Beograd, Serbia
3Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Beograd, Serbia

Received 9 December 2011; Accepted 21 March 2012

Academic Editor: Giuseppe Marino

Copyright © 2012 Hemant Kumar Nashine et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • G. V. R. Babu, P. D. Sailaja, and K. T. Kidane, “A Fixed Point Theorem in Orbitally Complete Partially Ordered Metric Spaces,” Journal of Operators, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar
  • Hemant Kumar Nashine, Wutiphol Sintunavarat, Zoran Kadelburg, and Poom Kumam, “Fixed point theorems in orbitally $$0$$ 0 -complete partial metric spaces via rational contractive conditions,” Afrika Matematika, 2014. View at Publisher · View at Google Scholar
  • Hemant Kumar Nashine, and Zoran Kadelburg, “Common fixed point theorems under generalized $$\mathcal {W}$$ W -weakly contractive condition in ordered orbitally complete metric spaces,” Afrika Matematika, 2015. View at Publisher · View at Google Scholar
  • Hemant Kumar Nashine, and Zoran Kadelburg, “Implicit relations related to ordered orbitally complete metric spaces and applications,” Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2016. View at Publisher · View at Google Scholar
  • Hemant Kumar Nashine, Ravi P. Agarwal, and Zoran Kadelburg, “Solution to Fredholm integral inclusions via (F; δb)-contractions,” Open Mathematics, vol. 14, no. 1, pp. 1053–1064, 2016. View at Publisher · View at Google Scholar
  • Hemant Kumar Nashine, and Ravi P. Agarwal, “Common fixed point theorem for generalized nonexpansive mappings on ordered orbitally complete metric spaces and application,” Studia Universitatis Babes-Bolyai Mathematica, vol. 62, no. 4, pp. 521–536, 2017. View at Publisher · View at Google Scholar